# SDR UHLA2014051500360

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 25,989 hours, 15,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR LATCH IS CLEAR WHEN IT SHOULD BE GREEN.  CYCLED DOOR OPEN/CLOSE IAW AMM 52-12-20.  ALL INDICATIONS NORMAL.
